# SDR CA081022010

- Difficulty date: October 2, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 13,338 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Assy
- Part number: 503801537
- Condition: Sheared
- Location: Flap Actuator
- Component: Actuator, Beech
- Component part number: 1295210501
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH THE FLAPS WERE SELECTED TO 17 DEG BUT FAILED TO EXTEND PAST 10 DEG. THE FLIGHT CREW INITIATED AN OVERSHOOT TO TROUBLESHOOT THE PROBLEM, THEY WERE UNABLE TO FIX THE BROKEN FLAPS AND RETURNED TO BASE. MX REPLACED THE FLAP DRIVE AND NO FURTHER FAULTS WITH SYS FOUND.
